# SDR AALA20040037

- Difficulty date: January 7, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  WALL MOUNTED EMERGENCY LIGHTS IN BUSINESS CLASS GALLEY INOPERATIVE.  REPLACED BATTERY FOR WALL MOUNTED EMERGENCY LIGHTS IN BUSINESS CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
